MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI LCP® MEDIAL PROXIMAL TIBIA PLATE 4H/RT 93MM-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM TI LCP® MEDIAL PROXIMAL TIBIA PLATE 4H/RT 93MM-STER; PLATE, FIXATION, BONE
Catalog Number 439.954S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent a removal surgery of the tibia plate and the locking screws for proximal tibia which were inserted on (b)(6) 2024.The surgeon tried to remove the locking screws, however the plate lock was hard, and the tip of the screwdriver was twisted and broken, so tip of the screwdriver was left in the screwhead.After that happened, the surgeon broke the part in question with a carbide drill to separate the plate and the locking screws, then removed the locking screws from inside of bone with a hospital owned vise-grip instead of the screwdriver.The surgery was completed successfully within 30mins of delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: correction: g1.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot sterile part # 439.954s sterile lot # 256l575 release to warehouse date: 30.Nov.2023.Expiration date: 01.Nov.2033.Supplier: (b)(4).Manufacturing site: werk selzach.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 439.954 non-sterile lot # 7581p35 manufacturing site: werk selzach.Release to warehouse date: 17.Nov.2023 supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI LCP® MEDIAL PROXIMAL TIBIA PLATE 4H/RT 93MM-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22074336
Report Number8030965-2025-05159
Device Sequence Number9374814
Product Code HRS
UDI-Device Identifier10886982219398
UDI-Public(01)10886982219398(17)331101(10)256L575
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number439.954S
Device Lot Number256L575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown